Characters of Finite Quasigroups II: Induced Characters

Kenneth Johnson, J. D.H. Smith

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

Induced characters for finite quasigroups are defined, simplifying and generalizing the usual definition for groups. The Frobenius Reciprocity Theorem and an analogue of Artin's Theorem for these characters are proved. Character rings for quasigroups are examined. Induced characters are then used to build the character table of the octonion loop.

Original languageEnglish (US)
Pages (from-to)131-137
Number of pages7
JournalEuropean Journal of Combinatorics
Volume7
Issue number2
DOIs
Publication statusPublished - Jan 1 1986

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Cite this